?

Log in

No account? Create an account

Previous Entry | Next Entry

Eyeball On Steroids

My left eye is currently taking steroids. For the past few days, my eye has been red. Yesterday, it started to hurt a bit. Today, I went to the eye doctor before going to work. The diagnosis (episcleritis) doesn't seem like a big deal -- the doctor said that sometimes it just happens. If it happens again, we'll start looking for an underlying cause, like some sort of eye disease or something. The treatment is a prescription for a steriod eye drop. I'll take it four times a day for the next week.

Here's the thing, though. I put a drop in my eye shortly after getting to the office. A few minutes later, there was a funny taste in my mouth. So I think this steroid tastes funny.

Comments

yarbiedoll
Jan. 31st, 2006 11:15 pm (UTC)
That's because drmellow is cool. We like him.

Latest Month

June 2013
S M T W T F S
      1
2345678
9101112131415
16171819202122
23242526272829
30      

Page Summary

Powered by LiveJournal.com
Designed by Tiffany Chow